TheBump.com - the inside scoop on pregnancy.
Get The Bump magazine >
You're almost there. Log in if you're a member or join now to connect to Facebook.
Request a new password
popular: ovulation calculator
Find your most fertile days and start TTC >>
moms love: pregnancy calendar
Count down to delivery with your calendar >>
moms love: your baby this week
Sign up to receive weekly updates on your baby >>
moms love: baby name finder
Search through 1000s of baby names >>
moms love: personalized tickers
Track TTC, pregnancy, or baby's age >>
moms love: pregnancy week by week
Let us guide you along week-by-week!)
I'm using clomid for the second month after a successful IVF almost two years ago. . .The clomid reaction seems to be much worse this time. . much more emotional and irritable and TONS of HOT flashes!
What are your side effects?
Our answered prayer, Emilie Helen
Diagnosed with PCOS March '10 - Started 1000mg of MetforminAfter 3 unsuccessful Clomid cycles, Provera+FSH+IUI+Progesterone=BFP! My Blog My Chart
This is my first cycle on clomid. The only thing I noticed while I was taking the pills was that I would have hot flashes throughout the day, but to be honest I don't know if that was due to the clomid or the fact that my classroom was hot enough for me to feel like passing out anyway. (I also had some dull headaches, but again--clomid s/e or standing/teaching in the unbearable heat all day s/e? Who knows!)
Now that I'm done with the pills, I have noticed a major lack of EWCM. I've only had a very little bit to speak of on one day...Usually I have a LOT of it. Nada. Also, the last couple nights I have woken up in a sweat. However, I am also sick so I don't know if the night sweats are because I'm sick or a s/e of the clomid.
I have been making sure to drink a ton of water at the encouragement of my nurse, and other than what I mentioned above nothing's been going on.